Hi Birth control can cause cramping.
You should start birth control on the first day of your period, otherwise your period will arrive on a new day & this will slightly change your cycle. If you DID start taking birth control pill during your period then this is why you're cramping and yes, birth control can cause abdominal cramping.
birth control should reduce the amounts of cramps that you have
Different forms of birth control can have different side effects. Birth control pills can cause cramping,and possible blod clots.
Yes, antibiotics reduce the effectiveness of the birth control causing breakthrough bleeding
Yes. Cramps and spotting are a very common side effect while using birth control, especially in the first 1 to 3 months.
Hormonal birth control methods, including the pill, can decrease the amount of bleeding and cramping with periods. Some women use them for this purpose and not for birth control.
Yes, birth control can cause cramps. Some women complain of cramping during the first few months of using hormonal birth control like the patch, pill, ring, or shot. If it lasts longer, is accompanied by painful sex, painful urination, or unusual vaginal discharge, see your health care provider. Severe cramping with an IUD may be a sign that it is not in the right place in your uterus. Contact your health care provider for advice.
As your body gets ready to ovulate again, you may notice menstrual-like cramping. Severe cramps are not normal after stopping the birth control pill. If your cramps are severe, or are accompanied by painful urination, painful sex, or abnormal vaginal discharge, see your health care provider for an exam.
Stopping NuvaRing can cause cramping, spotting, and breast tenderness. If you're not using birth control, you also could be pregnant, so take a test to be sure.
And IUD (or any hormone birth control) can cause irregular spotting, cramping or bleeding for up to three months when new. Upon insertion crampong and spotting is normal as well.
Yes, Diane 35 is a birth control pill. It can be used for other purposes as well, such as decreasing cramping or bleeding with periods.
Chlamydia can cause pelvic pain, and can cause rectal cramping.
You probably just have stomach bug
Although there is very little evidence to prove this some doctors believe that hormonal birth control can cause birth defects.
Yes, taking multiple birth control pills can cause spotting.
Definitely. Hormonal birth control, as one of its pleasant side effects, decreases the amount of cramping and the amount and duration of menstrual flow.
Birth control cannot cause an overdose like a narcotic.
It is possible that birth control can cause drowsiness. If this is a persistent issue it is best to consult a health care provider.
Definitely. The birth control pill, as one if its pleasant side effects, decreases cramping and the amount and duration of flow.
Birth control can cause this to happen don't worry
Birth control pills will not harm or end an existing pregnancy.
It shouldn't because birth control pills don't terminate a pregnancy.
Paracetamol does not prevent pregnancy, and it does not affect how well birth control works.
ya you should go see someone as in a doctor